# SDR ASOA201000632

- Difficulty date: April 25, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 18,666 hours, 12,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT ROW SMALL EXIT SIGN HAS MULTIPLE LIGHTS OUT.  (RESOLVED ON W/O: 154974 TASKCARD: N/R-00007)  RELAMPED LT EMERGENCY EXIT ROW SMALL EXIT SIGN IAW SRM 33-51-11. OPS CHK GOOD.  ITEM: 1, RELAMPED LT EMERGENCY EXIT ROW SMALL EXIT SIGN IAW SRM 33-51-11. OPS CHK GOOD.  (CLOSED)
